# SDR AU980986

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 3830 · Waste Disposal System
- Part: Valve
- Part number: C0086ANSSNO031
- Condition: Leaking
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD TOILET DRAIN VALVE LEAKING DURING VACUUM TEST IAW ERB73-38-11 PT2.  PART TC:  3,325.
